# SDR 97ZZZX4230

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862CA
- Make and model: Beech 1900D
- Aircraft serial: UE180
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: 503890571
- Condition: Failed
- Location: Rt Engine
- Part time: 4,214 hours
- Component: Electromech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER INDICATION INOPERATIVE.  REPLACED TACH GENERATOR.  OPS CHECK GOOD.
